# SDR GLBA96165

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3472001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLAP CONTROL FAULT, ALL POSITIONS.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL UNTI.  TESTED GOOD.  (M)
